MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL ST; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL ST; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 1882TC/52
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a generator change procedure.Prior to the procedure, it was noted that the right atrial (ra) lead exhibited noise over-sensing which resulted in inappropriate mode switch.The ra lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
Jan 1, 2022 is an estimated event date.

Brand Name
TENDRIL ST
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50659722
Report Number2017865-2026-18706
Device Sequence Number10174785
Product Code NVN
UDI-Device Identifier05414734501699
UDI-Public(01)05414734501699(10)2694590(17)110604
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2011
Device Model Number1882TC/52
Device Lot Number2694590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata Lead.; FortifyAssura DR ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale